# SDR CALA2024072900305

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 86,994 hours, 11,196 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL SCAVENGE PUMP FAIL INFLIGHT FAULT HISTORY SHOWS "CENTER TANK FUEL SCAVENGE WAS NOT COMPLETED". THIS OCCURED ON THE 22 AND 24TH JULY. MAINTENACE MESSAGE IS 28-11081. REF FIM 28-22 TASK 901. CHECKED FAULT HISTORY, FOUND MAINT MESSAGE HIT ON PREVIOUS LEG. CENTER TANK HAD LESS THAN 2,400LBS WITH 2,200LBS AFTER LANDING. MESSAGE DID NOT HIT ON FOUR CONSECUTIVE LEGS. NO FURTHER MAINT ACTION REQUIRED. ENGINEERING RECOMMENDS: PERFORM FUEL TANK SUMP DRAIN VALVE - WATER REMOVAL/SAMPLING, AMM TASK 12-11-02-680-801, WATER SCAVENGE JET PUMP CHECK, AMM TASK 28-22-13-200-801, IF DEBRIS IS FOUND AND REMOVED PERFORM FUEL SCAVENGE SYSTEM - FUNCTIONAL TEST, AMM TAS K 28-22-00-720-805. ALSO IT IS RECOMMENDED TO PERFORM A MICROBIAL GROWTH TEST. IT IS IMPORTANT THAT A THOROUGH REMOVAL OF WATER IS ACCOMPLISHED.
